# SDR SWAA031507

- Difficulty date: July 9, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 54,365 hours, 52,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER TIE CLIP CRACKED AT BS 360, STR 11R.  REMOVED AND REPLACED TIE CLIP PER SRM.
